MathSciNet Relay Station
MathSciNet bibliographic data
MR644644 (58 #30990) 54E35
Eberhart, Carl Some remarks on the irrational and rational numbers. Amer. Math. Monthly 84 (1977), no. 1, 32–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement